MathSciNet Relay Station
MathSciNet bibliographic data
MR2802125 60F15 (60G42)
Stoica, George A note on the rate of convergence in the strong law of large numbers for martingales. J. Math. Anal. Appl. 381 (2011), no. 2, 910–913.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement